×

Sur l’anneau des entiers des extensions galoisiennes non abéliennes de degré \(pq\) des rationnels. (French) Zbl 0288.12001

Bull. Soc. Math. Fr., Suppl., Mém. 37, 33-34 (1974); (Journ’ees arithm’etiques, Grenoble 1973).

MSC:

11R04 Algebraic numbers; rings of algebraic integers
11R32 Galois theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] - J. COUGNARD , C.R. Acad. Sci. Paris, Sér. A, 274, ( 1972 ), pp. 936-939. MR 45 #3371 | Zbl 0239.12006 · Zbl 0239.12006
[2] - M.I. ROSEN , Représentations of twisted Group Rings , Thèse, Princeton ( 1963 ).
[3] - I. REINER , S. ULLOM , A. MAYER-VIETORIS , Sequence for class-groups , J. Algebra (à paraître). Zbl 0286.12009 · Zbl 0286.12009
[4] - S. GALOVICH , N.I.B.S. and P.I.C.S. , Thèse, Brown University ( 1972 ).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.